# SDR REXA2017073000853

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 21,982 hours, 14,192 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Bs 375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT STRINGER 21R CORRODED AT STA 375,   REMOVED AND REPLACED THE STRINGER BETWEEN BS 333 - 375 IAW SRM 51-42-06, OPS TEST OF GALLEY HEATER AND EXHAUST FAN GOOD IAW AMM 21-23-64-710-801, AND 21-23-93-710-801.
